Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

White discharge, frequent bowel movements, fatigue. Stopped birth control. STD or pregnancy?

Hey, I recently came off my pill over a month ago. I am experiencing white lotion like discharge , weird tummy sensations, frequent bowel movements and fratigue. I have yet to have my period (when ever I come off the pill it takes months to come back) but am worried I could be pregnant or have some kind of sexually transmitted disease . Or maybe this could all be because of stress? What do you think, and what would you advise? Thanks x
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

White colored vaginal discharge is called leucorrhoea.
The most common cause of leucorrgoea is infection of the genital tract.
In case the discharge is accompanied by itching and foul smell, fungal infection may be present.
In case the discharge is very foul smellinmg bacterial infection can be present.
For exact characterization, culture of the vaginal discharge followed by senstivity needs to be done.

If pregnancy is suspected a pregnancy test can be done.

Weird feeling in the stomach and frequent bowel movements can be due to upset stomach.
You can take an anti-spasmodic for the discomfort.
If the frequency of bowel movements continues, a stool examination can be done after consulting your doctor.

Thanks and take care
Dr Shailja P Wahal

Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor